# SDR USAA950208

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - FLT 374 - ON ROTATION, THE 'CARGO DOORS' LIGHT ILLUMINATED.  CREW RETURNED TO LIT WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL DOOR LATCHES, HOOKS AND PRESSURIZED ACFT TO 3 PSI.  NO PROBLEMS FOUND.  (W)
